# SDR DALA2017100207195

- Difficulty date: September 29, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 64,443 hours, 24,313 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door Aft
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT AFT ENTRY DOOR LIGHT CAME ON AT 12,000 FT.  PRESSURIZATION REMAINED STABLE. ADJUSTED THE L4 PASSENGER DOOR UNLATCH TORQUE IAW AMM 52-11-13. OPS CHECKED GOOD.
